# SDR A6WA200840578

- Difficulty date: August 8, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 12,441 hours, 12,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00, LBL 9.0, WL 70.00 CROSS BEAM CRACKED IN THE LOWER RADIUS.  FS 280, LBL9, WL 70.00.  CROSSBEAM CUTOUT IAW REO 601R-53-11-171, REV D.  (K)
